On Large Semi-Linked Graphs
Document Type
Article
Publication Date
1-2015
Publication Title
Discrete Mathematics
DOI
10.1016/j.disc.2014.08.022
ISSN
0012-365X
Abstract
Let H be a multigraph, possibly with loops, and consider a set S⊆V(H). A (simple) graph G is (H,S)-semi-linked if, for every injective map f:S→V(G), there exists an injective map g:V(H)∖S→V(G)∖f(S) and a set of |E(H)| internally disjoint paths inG connecting pairs of vertices of f(S)∪g(V(H)∖S) for every edge between the corresponding vertices of H. This new concept of (H,S)-semi-linkedness is a generalization of H-linkedness . We establish a sharp minimum degree condition for a sufficiently large graph G to be (H,S)-semi-linked.
Recommended Citation
Halperin, Alexander, Colton Magnant, Hua Wang.
2015.
"On Large Semi-Linked Graphs."
Discrete Mathematics, 338 (1): 122-129.
doi: 10.1016/j.disc.2014.08.022
https://digitalcommons.georgiasouthern.edu/math-sci-facpubs/299